• Decrease font size
  • Return font size to normal
  • Increase font size
U.S. Department of Health and Human Services

Safety

  • Print
  • Share
  • E-mail

Lexiva (fosamprenavir calcium) - Dear Healthcare Professional Letter

Audience: HIV/Infectious Disease healthcare professionals, cardiovascular healthcare professionals

[Posted 12/03/2009] GlaxoSmithKline and FDA notified healthcare professionals of a potential association between Lexiva and myocardial infarction and dyslipidemia in HIV infected adults. GSK has modified the existing Warnings and Precautions section of the Prescribing Information to note that increases in cholesterol have occurred with treatment, the importance of lipids management, and a recommendation that triglyceride and cholesterol testing be performed prior to initiating therapy with LEXIVA and at periodic intervals during therapy. The Dear Healthcare Professional letter also provides key messages, actions required by healthcare professionals and supporting information from a case-control study reported at a February 2009 international HIV conference.

[November 2009 - Dear Healthcare Professional Letter - GSK]